# SDR AALA202202216779

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A300*
- Aircraft serial: 6866
- Aircraft time: 17,028 hours, 6,563 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR LATCH (DOOR KNOB) BROKEN. HAVE TO OPEN USING UNLOCK SWITCH. MAINTENANCE FOUND CENTER LATCH LOWER MECHANISM BROKEN. REPLACED LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
